# SDR CALA2023120503547

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 106,718 hours, 14,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 215414
- Condition: Failed
- Location: R4 M33409
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019, DR 4R EMER LIGHT BATTERY PACK M33409 CAPACITY CHECK FAILED. TRANSFER HX WO.2449344 AND DR R4 M33409 EMER LIGHT BATTERY AND BATTERY HCARGER REPLACED AND TESTED NORMAL AS PER AMM33-51-06.
